# SDR SWIA200718901

- Difficulty date: November 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 17,527 hours, 13,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3942 - CLIMBING THROUGH 32,400 HEARD A POP AND SAW THE PILOT WINDSHIELD CRACK.  REPLACED PILOT'S WINDSHIELD, PN NP-139321-13, SN OFF 01162H9560.
